# SDR ASAA2025022757072

- Difficulty date: February 27, 2025
- Submitted: April 3, 2025
- Operation: Air carrier
- Aircraft: N619AS
- Make and model: Boeing 737790
- Aircraft serial: 30164
- Aircraft time: 71,464 hours, 37,595 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A7501
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD PIT LH TRANSITION PANEL HAS CORROSION FROM STA 440 TO STA 500C. GROUNDED - YES. REMOVED DAMAGE FOUND OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2. REMOVED AND REPLACED FWD PIT LH TRANSITION NPANEL FROM STA 400 TO STA 500 IAW B737-700 SRM 51-40-02-0G-0W= 1 O= .040 R= .034 L= 1 D= .006.
